# SDR SWIA201229943

- Difficulty date: March 5, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 26,612 hours, 20,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MIDDLE EMERGENCY LIGHT ON LEFT WING IS OUT.  (FLT 4835)  RELAMPED EMERGENCY LIGHT.
